advertisement
Question
Posted by: BB | 2008/05/27

After pregnancy

Hi

My baby was born in January and since then ive had a continues yellowish discharge. Some days theres alot then other days not so much. I had the mirena put in about 2 months ago and after the spotting stopped the discharge came back.
What coulld it be?
Please help.

Thankx
BB

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be an infection. See your doctor to check.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Nix | 2008/05/27

it could be an infection. I'd consult with the doctor who put the mirena in.

Reply to Nix

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement